# SDR CALA0001837

- Difficulty date: November 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 54,725 hours, 30,490 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE PULL FROM THE INTERIOR AND AFT DOOR HANDLES EXCEEDED LIMITS TO DROP TAIL CONE.  THE TAILCONE CABLES WERE RIGGED IAW MM 53-53-00 AND OPERATION CHECKED GOOD.
